# SDR ASOA20151015078

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 38,887 hours, 29,250 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 68
- Condition: Inoperative
- Location: Recirculation
- Part time: 29,859 hours, 26,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT A POP WAS HEARD AT THE TOP OF CLIMB, MILD SMOKE ODOR IN COCKPIT AND CABIN, WITH THE ODOR GETTING WORSE AT HIGH POWER SETTINGS, AND WENT COMPLETELY AWAY AT LOW POWER.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND THE CABIN RECIRCULATING FAN TO BE INOPERATIVE.   R & R THE RECIRCURLATING FAN, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.
